# SDR CA951116015

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 7372A9C
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinges
- Part number: 69378451
- Condition: Corroded
- Location: Outb Flap Nr 2-3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING ROUTINE INSPECTION THE #2 AND #3 OUTER KRUEGER FLAP HINGES SIGNIFICANTLY CORRODED, EXFOLIATION, AT THE TOP END PIVOT. REPLACED.
